# SDR ASOA200900619

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 12,271 hours, 8,269 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED STAB CHA1 INOP MSG, 10 MINS LATER RECEIVED TRIM RUNAWAY AURAL WARNING.  DISCONNECTED STAB TRIM  [EMERGENCY DECLARED].  FLT 5015 CX.
